| Model Number |
RS271A30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Skin Irritation (2076)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As neither a lot number nor samples have been made available to us, no analyses could be performed so far.We have requested several times for additional information and the device involved in the incident but have not received either.We have been informed on may 19th, 2020 by the distributor that they did not receive any answers from the user facility.We therefore consider the investigation closed and no further conclusion can be drawn.
Event or Problem Description
On (b)(6) 2020 we have been informed about an incident involving a dispersive electrode.A colostomy reversal surgical procedure was performed at an unknown hospital.A megadyne dispersive electrode catalog number 0855c (our model rs271a30) and an unknown generator were used.The user report stated: "it was reported (.) after a colostomy reversal the patient experienced skin irritation after the pad [dispersive electrode] was removed.It is unknown how the condition was addressed (.).".